MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.A valve, delivery wire, main coil and introducer sheath were returned for this complaint.The coil and delivery wire arms were not interlocked.The introducer sheath was inspected, a and no anomalies were noticed, the twist lock had been opened.The delivery wire was in good condition, no damages were found.The main coil was found stretched and kinked and it was exiting at the distal end of the introducer sheath.Blood was noticed on the fiber blundes.The interlocking arm of the coil was detached.No more damages were found on the device.The main coil exit from the introducer sheath without problems, no resistance was felt.Microscopic inspection of the delivery wire observed that the zap tip has a smooth surface.The interlocking arm was inspected, and no anomalies was noted.Microscopic inspection of the main coil observed that the zap tip has a smooth surface.The interlocking arm was inspected, and it was found detached, part was not returned.Dimensional inspection of the delivery wire and main coil that could be measured were performed and were within specifications.
 
Event or Problem Description
Reportable based on device analysis completed on 25aug2021.It was reported that the coil failed to deploy.An 18mm x 40cm interlock-35 was selected for use.During the procedure, it was noted that coil failed to deploy.The procedure was completed with another of the same device.There was no complications reported and patient was stable post procedure.However, device analysis revealed interlocking arm detached.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12481336
Report Number2134265-2021-11655
Device Sequence Number3812175
Product Code KRD
UDI-Device Identifier08714729795414
UDI-Public08714729795414
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2023
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0026442952
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight73